Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

vagab0nd
Newbie

Reged: 12/07/10
Posts: 8
Sustiva rash
      03/21/11 10:07 PM

So the morning dizziness I had for 10 days or so is completely gone by now. But by Day 11 on Sustiva, I started breaking out in a rash. First on my chest, and now my entire body is covered, except for my face. My doctor wants to switch me out but I said I would like to ride it out with antihistamines for another week, meanwhile monitoring to see if the rash develops in my mouth, or if blisters develop. Other than that, my entire body is covered. Am I doing the right thing by riding it out for a few more days?

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Sustiva rash vagab0nd 03/21/11 10:07 PM
. * Re: Sustiva rash Pos_in_Thailand   06/02/11 05:13 AM
. * Re: Sustiva rash smilek   04/23/11 02:47 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1977

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3